Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 130, 2013
 

Jacobienne locale d'une courbe formelle relative
Carlos Contou-Carrère
pp. 1–106
Abstract | Full-Text PDF (43639 KB) | Metadata

Regularity for elliptic pairs over $\mathbb C [[\hbar ]]$
David Raimundo
pp. 107–125
Abstract | Full-Text PDF (712 KB) | Metadata

Hopf $\pi$-Crossed Biproduct and Related Coquasitriangular Structures
Tianshui Ma and Yanan Song
pp. 127–145
Abstract | Full-Text PDF (255 KB) | Metadata

Behavior of Welschinger Invariants Under Morse Simplifications
Erwan Brugallé and Nicolas Puignau
pp. 147–153
Abstract | Full-Text PDF (370 KB) | Metadata

On the Jump set of Solutions of the Total Variation Flow
Vicent Caselles, Khalid Jalalzai and Matteo Novaga
pp. 155–168
Abstract | Full-Text PDF (417 KB) | Metadata

Hölder Continuity for Sub-Elliptic Systems Under the Sub-Quadratic Controllable Growth in Carnot Groups
Jialin Wang, Dongni Liao and Zefeng Yu
pp. 169–202
Abstract | Full-Text PDF (378 KB) | Metadata

Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces
Pawel Sosna
pp. 203–213
Abstract | Full-Text PDF (218 KB) | Metadata

On a Divisibility Problem
Horst Alzer and József Sándor
pp. 215–220
Abstract | Full-Text PDF (198 KB) | Metadata

Le théorème de Schanuel pour un corps non commutatif
Gaël Rémond and Christine Zehrt-Liebendörfer
pp. 221–282
Abstract | Full-Text PDF (579 KB) | Metadata